A metric theorem for restricted Diophantine approximation in positive characteristic

Volume 124 / 2006

Simon Kristensen Acta Arithmetica 124 (2006), 159-175 MSC: 11J83, 11J61. DOI: 10.4064/aa124-2-3


  • Simon KristensenSchool of Mathematics
    The University of Edinburgh
    James Clerk Maxwell Building
    Kings Buildings, Mayfield Road
    Edinburgh, EH9 3JZ, Scotland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image